# SDR C2XA04IA102

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 10,160 hours, 10,723 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 14570262403
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BPT - FLIGHT 2409, DURING CLIMB THE CREW REPORTED THE LOSS OF ALL HYDRAULIC FLUID FROM THE NUMBER ONE SYSTEM.  THE AIRCRAFT RETURNED TO BPT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE INBOARD HOSE ASSEMBLY, SERVICED THE HYDRAULICS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
